RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 39–44 (Mi mz6649)  

Periodic groups whose maximal abelian subgroups are either invariant or else invariantly complemented

A. N. Fomin

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: In this paper we show that groups, all of whose maximal abelian subgroups are either normal or have a normal complement, are solvable and their degree of solvability is not higher than four. Periodic groups with the above property are locally finite. For a short description of these groups, see [5].

Full text: PDF file (547 kB)

English version:
Mathematical Notes, 1968, 3:1, 25–27

Bibliographic databases:

UDC: 512.4
Received: 24.07.1967

Citation: A. N. Fomin, “Periodic groups whose maximal abelian subgroups are either invariant or else invariantly complemented”, Mat. Zametki, 3:1 (1968), 39–44; Math. Notes, 3:1 (1968), 25–27

Citation in format AMSBIB
\Bibitem{Fom68}
\by A.~N.~Fomin
\paper Periodic groups whose maximal abelian subgroups are either invariant or else invariantly complemented
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 39--44
\mathnet{http://mi.mathnet.ru/mz6649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=223440}
\zmath{https://zbmath.org/?q=an:0195.31801}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 25--27
\crossref{https://doi.org/10.1007/BF01386960}


Linking options:
  • http://mi.mathnet.ru/eng/mz6649
  • http://mi.mathnet.ru/eng/mz/v3/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020